| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis:the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 1 additional reocclusion complaint was associated with the same patient for this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the lutonix dcbs or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right proximal popliteal artery.Approximately 9 months after the index procedure, the patient¿s right popliteal vasculature was reportedly reoccluded via angiogram.A clinically driven revascularization was performed involving atherectomy and dcb angioplasty.The health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the lutonix dcbs or to the index procedure.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturer¿s report numbers are 3006513822-2019-00057 and 3006513822-2019-00083.